RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 43, Number 5  


On lacunary analogs of the Poincaré theta-series and their applications
E. P. Aksent'eva, F. N. Garif'yanov
977
The kinetic transport equation in the case of Compton scattering
D. S. Anikonov, D. S. Konovalova
987
Recognition by the set of element orders of symmetric groups of degree $r$ and $r+1$ for prime $r$
A. V. Zavarnitsin
1002
Metric density and quasimöbius mappings
Z. Sh. Ibragimov
1007
On some special surfaces connected with convex surfaces of the Lobachevskii space
V. K. Ionin
1020
Stability in the $C$-norm and $W^1_\infty$ of classes of Lipschitz functions of one variable
M. V. Korobkov
1026
On generators in ideals of entire functions of finite order and type on the plane
A. S. Krivosheev, S. N. Gantsev
1046
Homogeneous models and stable diagrams
K. Zh. Kudaibergenov
1064
On near-standardness in Hilbert spaces
V. È. Lyantse, T. S. Kudric
1077
Extremal problems in the class of delta-subharmonic functions of finite order in a half-plane
K. G. Malyutin, N. Sadik
1095
Commutative rings of differential operators corresponding to multidimensional algebraic varieties
A. E. Mironov
1102
On pseudocompact, countably compact, locally bicompact mappings, and $k$-mappings
Yu. N. Mironova
1115
On the Finite Base Property for Semigroup Varieties
V. Yu. Popov
1130
On the group of reduced identities of relatively free solvable groups
E. I. Timoshenko
1142
Properties of solutions to second order evolution control systems. II
A. A. Tolstonogov
1149
Irregular partially invariant solutions of rank 2 and defect 1 to equations of gas dynamics
S. V. Khabirov
1168
Finite groups of bounded rank with an almost regular automorphism of prime order
E. I. Khukhro
1182
A special integral representation for a local residue
B. A. Shaimkulov
1192
The forms and representations of the Lie algebra $sl_2(\mathbb Z)$
A. V. Yushchenko
1197
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021